# SDR ASAA2020062232824

- Difficulty date: June 17, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 36,193 hours, 10,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHTS FAIL BATTERY TEST.  GROUNDED - YES.  EMERGENCY BATTERIES REMOVED/REPLACED AND TESTED (M2335 & M1670) S/N 82039 IAW AMM 33-51-06.
